The Annals of Mathematical Statistics

The Sampling Distribution of the Coefficient of Variation

Walter A. Hendricks and Kate W. Robey

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 7, Number 3 (1936), 129-132.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732503

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732503

Citation

Hendricks, Walter A.; Robey, Kate W. The Sampling Distribution of the Coefficient of Variation. The Annals of Mathematical Statistics 7 (1936), no. 3, 129--132. doi:10.1214/aoms/1177732503. http://projecteuclid.org/euclid.aoms/1177732503.


Export citation